# SDR H44R2017072000005

- Difficulty date: July 20, 2017
- Submitted: July 20, 2017
- Operation: General aviation
- Aircraft: N945R
- Make and model: Bell 407
- Aircraft serial: 54581
- Aircraft time: 164 hours, 383 cycles
- Engine: Allsn 250C47B
- Engine time: 164 hours, 187 cycles
- System (JASC): 3212 · Emergency Flotation Section
- Part: Handle
- Part number: 6142301
- Condition: Sheared
- Location: Mlg Float
- Part time: 7,272 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A 3 YEAR INSPECTION OF THE EMERGENCY FLOAT GEAR SYSTEM THE INFLATION ACTUATION HANDLE BROKE, THE FLOATS DID NOT ACTUATE. TO CONTINUE THE INSPECTION THE ACTUATION CABLE WAS PULLED DIRECTLY, IT REQUIRED A LOT OF PULL TO INITIATE FLOAT INFLATION. ONCE INITIATED FLOATS INFLATED NORMALLY. SUSPECT THAT THE FLOAT RESERVOIR VALVE WHICH WAS DUE FOR OVERHAUL AT THE END OF THE MONTH WAS STUCK AND SURPASSED THE ACTUATION HANDLE'S ABILITY TO MOVE IT CAUSING IT TO SHEAR.
